Hi: I started on Yaz generics 3 months ago and started having weird symptoms like most I have seen in this blog. I stopped 5 days ago because it hit me that maybe it was side effects to Yaz, which are never mentioned anywhere, nor was I told by my doctor. While on Yaz, I would shiver, get really cold chills, heart palpitations, anxiety to the max where having a common cold, I thought I had cancer and was going to die. I have also had major stomach issues. I thought the first time was a stomach bug but its just stomach uneasiness. I don't really have an appetite or want to eat. I am also not sure from the added anxiety but have been running to the bathroom more. I feel I am going crazy. I stopped taking it 5 nights ago and still feel the effects. I was self diagnosing myself that I had some horrible stomach ailment like Crohns. It's like I have mini panic attacks all day long. Does anyone else feel this way? The anxiety is making me depressed!
syd21cha; here are some of the most common side effects and even though it says on this that YAZ can help with mood and anxiety etc it can also backfire with some woman.There are different types of pills talk with your doctor and let her know of the problems you have had with this one so that they use one of the more common ones that does not have all of these effects and just so you know going off the half life this medication should be out of your system anywhere from 3 to 7 more days.And the effects your having should be gone. here is a paste of many of the side effects of this one.((Abdominal or stomach pain
difficulty with breathing
loss of appetite
pain in the chest, groin, or legs, especially the calves
sudden loss of coordination
sudden, severe weakness or numbness in the arm or leg
sudden, unexplained shortness of breath
unpleasant breath odor
unusual tiredness or weakness ))) again give your doctor a call about trying one with different medication comb. in it this is not the one for you .
- Yaz Information for Consumers
- Yaz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yaz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Feb 2015 • 2 answers
Posted 25 Dec 2015 • 4 answers
Posted 3 Apr 2016 • 2 answers
Posted 26 Jan 2018 • 0 answers
Posted 23 Aug 2018 • 0 answers